HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A singular perturbation problem with integral curvature bound

Files in This Item:
pre803.pdf202.52 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83953

Title: A singular perturbation problem with integral curvature bound
Authors: Nagase, Yuko Browse this author
Tonegawa, Yoshihiro Browse this author
Keywords: diffused interface
curvature
phase field model
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 803
Start Page: 1
End Page: 36
Abstract: We consider a singular perturbation problem of Modica-Mortola functional as the thickness of diffused interface approaches to zero. We assume that sequence of functions have uniform energy and square-integral curvature bounds in two dimension. We show that the limit measure concentrate on one rectifiable set and has square integrable curvature.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69611
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University